# SDR 08FDEA00141

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 41,799 hours, 29,191 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 7791
- Part serial: 284
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION LOSS AT FL230, CABIN ALT 10,000'  DESCEND TO (FL)10,000' PSID 0 (ZERO) LOSS OF HEAT.  ACFT HARD TO HEAT ON GROUND.  OUTFLOW VLV INDICATED CLOSED BUT DID NOT RESPOND IN "MAN D.C.".   FOUND SMOKE CONTROL SWITCH ON P4-78 PANEL STUCK IN THE "ON" POSITION  WHICH WOULD NOT LET THE LEFT PACK FLOW CONTROL VALVE OPEN.  REPLACED P4-78 PANEL AND OPS CHECKED PANEL PER B727-200MM 26-16-001-5.  LEFT PACK FLOW CONTROL VALVE OPS CHECK NORMAL.  COMPLIED WITH DECAY CHECK.
